# SDR 96ZZZX2751

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Deflector
- Part number: 31033021
- Condition: Separated
- Location: 2nd Stg Stator
- Part time: 9,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFLECTOR CHAFED ON RETAINER UNTIL COMPLETE SEPARATION FROM RETAINER.  DEFLECTOR MOVED INTO CONTACT WITH 2ND STAGE TURBINE WHEEL RUBBING BLADE FIR TREES.  IF UNDETECTED, THIS CONDITION COULD RESULT IN ROTOR BLADE FAILURE.
